On the solutions of polynomial matrix inequalities

Claudia Navarro Hernandez, R Farana (Editor), L Smutny (Editor), Francesco Crusca, Mohammad Aldeen, M Babiuch (Editor), Steve P Banks

Research output: Contribution to conferenceOther

Original languageEnglish
Pages389 - 392
Number of pages4
Publication statusPublished - 2006
EventInternational Carpathian Control Conference - Ostrava, Czech Republic, Czech Republic
Duration: 29 May 200631 May 2006


ConferenceInternational Carpathian Control Conference
CityCzech Republic

Cite this